# SDR SWIA200515097

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,214 hours, 25,064 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01598
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 994 hours, 792 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MSG.  REPLACED NR 1 SECU IAW 27-60-00, OPERATIONAL CHECK GOOD.
